# SDR 06FDEA03384

- Difficulty date: September 20, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Damaged
- Location: Bs 1130-1176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS DOUBLE HOLES IN SHEAR WEB BS 1130-1176, LBL 25-45, WL 208.  REMOVED AND REPLACED SHEAR WEB PER SRM 51-30-2.
